RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 849–860 (Mi mz76)  

This article is cited in 4 scientific papers (total in 4 papers)

Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$

O. I. Makhmudov

A. Navoi Samarkand State University

Abstract: In this paper, we investigate the analytic continuation of the solution of the system of Lamé equations in a bounded space domain from the values of the solution and the stress values on part of the boundary of this domain, i.e., a Cauchy problem is studied. We construct an approximate solution of this problem based on the Carleman matrix method. system of elliptic differential equations

DOI: https://doi.org/10.4213/mzm76

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 794–804

Bibliographic databases:

UDC: 517.946
Received: 21.05.2002

Citation: O. I. Makhmudov, “Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$”, Mat. Zametki, 75:6 (2004), 849–860; Math. Notes, 75:6 (2004), 794–804

Citation in format AMSBIB
\Bibitem{Mak04}
\by O.~I.~Makhmudov
\paper Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 849--860
\mathnet{http://mi.mathnet.ru/mz76}
\crossref{https://doi.org/10.4213/mzm76}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085812}
\zmath{https://zbmath.org/?q=an:1161.35308}
\elib{http://elibrary.ru/item.asp?id=6618289}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 794--804
\crossref{https://doi.org/10.1023/B:MATN.0000030989.78008.a7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz76
  • https://doi.org/10.4213/mzm76
  • http://mi.mathnet.ru/eng/mz/v75/i6/p849

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. V. Arbuzov, A. L. Bukhgeim, “The Carleman formula for the Helmholtz equation on the plane”, Siberian Math. J., 47:3 (2006), 425–432  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. E. V. Arbuzov, A. L. Bukhgeim, “Formula Karlemana dlya sistemy uravnenii elektrodinamiki na ploskosti [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 448–455  mathnet  mathscinet
    3. E. V. Arbuzov, A. L. Bukhgeim, “O reshenii zadachi Koshi dlya ellipticheskikh uravnenii vtorogo poryadka na ploskosti s pomoschyu integralnogo operatora Koshi”, Sib. elektron. matem. izv., 7 (2010), 173–177  mathnet
    4. Makhmudo K.O., Makhmudov O.I., Tarkhanov N., “Equations of Maxwell type”, J Math Anal Appl, 378:1 (2011), 64–75  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:447
    Full text:79
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019